| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that, during intraocular lens implantation surgery, the lens stuck in the injector.The surgery was completed on the same day.There was no patient impact or harm.Additional information was received stating that the procedure was completed without harm to the patient using a different new lens.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).